The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 24, Issue 1, 2005
Metadata
 

Function Spaces as Dirichlet Spaces (About a Paper by Maz'ya and Nagel)
Niels Jacob and René L. Schilling
pp. 3–28
Abstract | Full-Text PDF (294 KB) | Metadata

Delta Waves for a Strongly Singular Initial-Boundary Hyperbolic Problem with Integral Boundary Condition
Irina Kmit
pp. 29–74
Abstract | Full-Text PDF (353 KB) | Metadata

On a Class of Physically Admissible Variational Solutions to the Navier-Stokes-Fourier System
M. Fabian, Antonín Novotný and Hana Petzeltová
pp. 75–101
Abstract | Full-Text PDF (258 KB) | Metadata

Regularity of the Adjoint State for the Instationary Navier-Stokes Equations
Arnd Rösch and Daniel Wachsmuth
pp. 103–116
Abstract | Full-Text PDF (266 KB) | Metadata

Asymptotic Behavior of Discontinuous Solutions to Thermoelastic Systems with Second Sound
Reinhard Racke and Ya-Guang Wang
pp. 117–135
Abstract | Full-Text PDF (214 KB) | Metadata

Atypical Bifurcation Without Compactness
Pierluigi Benevieri, Massimo Furi, Mario Martelli and Maria Patrizia Pera
pp. 137–147
Abstract | Full-Text PDF (174 KB) | Metadata

A Regularity Result for the Heterogeneous Evolution Dam Problem
Abdeslem Lyaghfouri
pp. 149–166
Abstract | Full-Text PDF (207 KB) | Metadata

Cauchy Transform and Rectifiability in Clifford Analysis
Juan Bory Reyes and Ricardo Abreu Blaya
pp. 167–178
Abstract | Full-Text PDF (191 KB) | Metadata

Global Nonexistence for a Quasilinear Evolution Equation with a Generalized Lewis Function
Yong Zhou
pp. 179–187
Abstract | Full-Text PDF (160 KB) | Metadata

Minimal Quasidifferential of a Piecewise Linear Function in R^3
Jerzy Grzybowski
pp. 189–202
Abstract | Full-Text PDF (210 KB) | Metadata